A conditional dilation equation.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 177-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__43_1_137460,
author = {Walter Benz},
title = {A conditional dilation equation.},
journal = {Aequationes mathematicae},
pages = {177--182},
year = {1992},
volume = {43},
number = {1},
zbl = {0756.39014},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137460/}
}
Walter Benz. A conditional dilation equation.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 177-182. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137460/